| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas alleging the pump had a loss of prime issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 18-dec-2018 with the following findings: a review of the pump¿s black box showed evidence of a loss of prime warning (cs162).During testing, the pump successfully completed the rewind, load cartridge, and prime steps with no loss of prime warnings occurring.The pump was exercised for 12 hours with no loss of prime occurring.The force sensor calibration was found to be within required specification.The pump performed within required specifications.The loss of prime issue was shown in the pump history but was not duplicated during investigation.